Alert archive / North Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Newport/Morehead City, NC

August 2, 2012Duplin County, North Carolina

NWS Newport/Morehead City, NC issued this special weather statement at Aug 2, 2012, 4:09 PM EDT for Duplin County, North Carolina. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2012, 4:09 PM EDT (20:09 UTC)
Expired
Aug 2, 2012, 5:00 PM EDT
In force
51 min
Issued by
NWS Newport/Morehead City, NC

County Duplin County, NC

The radar

The Morehead City radar (KMHX), 81 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1384 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1384 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WWUS82 KMHX 022009
SPSMHX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
409 PM EDT THU AUG 2 2012

NCZ090-022100-
DUPLIN-
409 PM EDT THU AUG 2 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS DUPLIN COUNTY THROUGH 500
PM EDT...

AT 409 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BEULAVILLE...OR ABOUT 15 MILES NORTHEAST OF WALLACE...MOVING
SOUTHEAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...BEULAVILLE.

HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

&&

LAT...LON 3484 7767 3473 7769 3473 7792 3490 7792
      3496 7781 3494 7766
TIME...MOT...LOC 2009Z 028DEG 9KT 3485 7779

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:38 PM EDT, 31 minutes earlier.

Area forecast discussion, Aug 2, 3:38 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
338 PM EDT THU AUG 2 2012

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL MOVE OVER THE AREA TONIGHT...THEN
STALL AND WEAKEN FRIDAY. HIGH PRESSURE WILL EXTEND OVER THE AREA
FROM OFFSHORE INTO NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 300 PM THU...CURRENT CONVECTIVE ACTIVITY WITH SHRT WV AND SFC
CONVERGENCE WILL CONTINUE INTO EARLY EVENING WITH ADDITIONAL
DEVELOPMENT TOWARD E AND SE ON OUTFLOWS. CONTINUED SCT/CHC POPS FOR
INLAND SECTIONS...AND ADDED ISOLATED/SLGT CHC POPS UNTIL 2 AM AS
ISOLATED THREAT WILL CONTINUE WITH SHRT WV MOVING INTO AREA. EXPECT
CONVECTIVE DEBRIS TO DISSIPATE OVERNIGHT...AND LIGHT SRLY FLOW
SHOULD KEEP MIN TEMPS A FEW DEGS WARMER THAN THIS MORNING...LOWER
70S INLAND TO MID 70S COAST.

&&

.SHORT TERM /FRIDAY/...
AS OF 300 PM THU...MODELS AGREE ON SHRT WV STALL OVER AREA AND
SHEARING OUT ON FRIDAY...WITH LITTLE CHANGE IN TYPICAL SUMMER-TIME
SFC PATTERN. MODELS GENERALLY INDICATING LESS CONVECTIVE COVERAGE
THAN TODAY...AND KEPT POPS AT 20% FOR FAVORED AREAS ALONG AND NW OF
SEA BREEZE ZONE. MAX TEMPS SIMILAR TO TODAY...LOWER 90S INLAND AND
UPR 80S COAST.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AS OF 315 PM THURS...CONTINUED WITH LITTLE CHANGES TO THE FORECAST
OR FORECAST REASONING THROUGH THE LONG TERM. HIGH PRESSURE WILL
BUILD BACK IN ALOFT FROM THE WESTERN ATLANTIC. THE BERMUDA HIGH
ALSO STRENGTHENS OFFSHORE ALLOWING MOIST SOUTHERLY FLOW TO
CONTINUE THROUGH THE EXTENDED. EXPECT ISOLATED TO SCATTERED DIURNAL
CONVECTION INLAND AND ALONG THE SEA BREEZE BOUNDARY THROUGH THE
WEEKEND. LOW LEVEL THICKNESSES WILL PERSIST AT 1415-1420
METERS...YIELDING TEMPS NEAR CLIMATOLOGY WITH HIGHS IN THE LOW/MID
90S INLAND TO 80S ALONG THE COAST.

A FRONTAL BOUNDARY IS PROGGED TO APPROACH THE AREA FROM THE
NORTHWEST MON WITH MOIST SOUTHWESTERLY FLOW AND INCREASING LOW
LEVEL SHEAR AHEAD OF A ROBUST MID LEVEL SHORTWAVE. SCATTERED
SHOWERS AND THUNDERSTORMS ARE POSSIBLE MON AFTERNOON/EVENING WITH
PWATS AGAIN BUILDING ABOVE 2 INCHES. 12Z OPERATIONAL ECMWF AND GFS
INDICATE THE FRONT WILL STALL JUST WEST OF THE REGION ACROSS THE
CENTRAL PIEDMONT AND MID ATLANTIC STATES LATE MON THROUGH THURS
WHILE AN UPPER TROUGH BECOME RE-ESTABLISHED ACROSS THE EASTERN
CONUS. 00Z/12Z ECMWF SUGGEST A SURFACE LOW WILL FORM ALONG THE FRONT
TUES NIGHT AND PUSH NE OFF THE MID ATLANTIC COAST WED INTO WED NIGHT.
WILL MAINTAIN CHANCE POPS TUES THROUGH THURS WITH THE UPPER TROUGH
AND STALLED SURFACE FRONT CONTINUING ACROSS THE REGION WHILE WEAK
SHORTWAVES MOVE THROUGH THE FLOW ALOFT. LOW LEVEL THICKNESSES WILL
REMAIN AROUND 1415 METERS MON THROUGH THURS HOWEVER GREATER CLOUD
COVER AND PRECIP MAY MODERATE TEMPS FROM REACHING ABOVE THE 90
DEGREE MARK EACH DAY.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
SHORT TERM /THROUGH 18Z FRIDAY/...
AS OF 115 PM THU...A MID/UPPER LEVEL TROUGH IS DRAPED ACROSS
CENTRAL NC CURRENTLY WITH SOME SFC CONVERGENCE EVIDENT ALONG THE
EASTERN PIEDMONT. THIS CONVERGENCE ZONE IS LIKELY DUE TO THE
TYPICAL SUMMER PIEDMONT TROUGH DEVELOPMENT AS WELL AS LINGERING
OUTFLOW BOUNDARY FROM YESTERDAYS CONVECTION. THIS HAS BEEN THE
FOCUS FOR THUNDERSTORM DEVELOPMENT ACROSS THE WESTERN CWA. THIS
ACTIVITY WILL BE SLOW TO MOVE AND WILL LIKELY ONLY IMPACT THE
WESTERN MOST TAF LOCATIONS (KPGV/KISO). SO HAVE REFLECTED THIS
POTENTIAL IN THE TAFS. WHILE VFR CONDITIONS LOOK FAVORABLE FOR
MOST...IF NOT THE ENTIRE TAF PERIOD...ANY THUNDERSTORM THAT DOES
PASS OVER THE TAF LOCATIONS WILL LIKELY SEE A DROP IN CIGS/VSBYS
BELOW VFR CRITERIA. SHOWER AND THUNDERSTORM ACTIVITY WILL DIMINISH
LATER THIS AFTERNOON/EVENING WITH ONLY RESIDUAL CLOUDS LINGERING
ACROSS EASTERN NC. WITH SOME CLEARING POSSIBLE...LIGHT
WINDS...FEEL FOG/LOW STRATUS MAY DEVELOP EARLY TOMORROW MORNING.
THIS WILL SCATTER OUT IN THE MORNING WITH SOME SCU DEVELOPING BY
MID DAY FRIDAY. EXPECT SOUTHERLY FLOW TO CONTINUE THROUGHOUT THE
TAF PERIOD.

LONG TERM /FRIDAY THROUGH TUESDAY/
AS OF 330 PM THURS...PREDOMINANT VFR AVIATION CONDITIONS EXPECTED
THROUGH THE EXTENDED. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE IN DIURNAL CONVECTION EACH DAY. SOUTHWESTERLY SURFACE FLOW
WILL PERSIST INTO EARLY NEXT WEEK. A FRONTAL BOUNDARY WILL APPROACH
FROM THE NORTHWEST MON NIGHT INTO TUES WITH SHOWERS AND THUNDERSTORMS
EXPECTED AHEAD OF AND ALONG THE BOUNDARY.

&&

.MARINE...
SHORT TERM /THROUGH FRIDAY/...
AS OF 3 PM THU...MODELS REMAIN IN DECENT AGREEMENT WITH RETURN OF
TYPICAL DIURNAL CYCLE OF S-SW WINDS INCREASING SLIGHTLY LATE AFTN
INTO EVENING...DIMINISHING LATE TONIGHT AND FRI MORNING...THEN
INCREASING AGAIN FRI AFTN. SPEEDS REMAINING BELOW 15 KT.

WW3 CONTINUES TO INITIALIZE ABOUT 1 FOOT TOO HIGH WITH SEAS OVER
OUTER PORTIONS...AND LEANED TO PREVIOUS FCST AND SWAN DURING PERIOD
FOR HEIGHTS MAINLY 2-3 FT.

LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/
AS OF 330 PM WED...GOOD BOATING CONDITIONS EXPECTED SAT AND SUN WITH
THE BERMUDA HIGH STRENGTHENING OVER THE WESTERN ATLANTIC BRINGING
SLY WINDS ACROSS THE WATERS. SPEEDS WILL RANGE GENERALLY 10-15
KNOTS WITH SEAS 2 TO 3 FT. ISOLATED SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE THROUGH THE WEEKEND AS WELL.

GRADIENT BEGINS TO TIGHTEN LATE SUN AND MON AS FRONTAL SYSTEM
APPROACHES FROM THE NW AND EXPECT WINDS TO INCREASE TO AROUND
15-20 KT...MAINLY ACROSS THE NORTHERN AND CENTRAL WATERS. SEAS
BUILD ACCORDINGLY TO AROUND 3-5 FT SUN NIGHT TROUGH MON FROM
DIAMOND SHOALS NORTH...BUT REMAIN 2 TO 4 FT FOR THE SOUTHERN
WATERS. SWAN APPEARED OVERDONE FOR MON INTO TUES SO HEDGED TOWARDS
PREVIOUS WAVE FORECAST WITH MINOR TWEAKS.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...JBM
NEAR TERM...JBM
SHORT TERM...JBM
LONG TERM...DAG/SK
AVIATION...DAG/SK/LEP
MARINE...JBM/DAG/SK
Hazardous weather outlook, Aug 2, 5:04 AM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
504 AM EDT THU AUG 2 2012

NCZ095-103-104-030915-
CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
504 AM EDT THU AUG 2 2012

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ029-044>047-079>081-090>094-098-030915-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-ONSLOW-
504 AM EDT THU AUG 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 2, 3:22 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
322 PM EDT THU AUG 2 2012

NCZ029-044-045-080-093-022000-
BEAUFORT-CRAVEN-MARTIN-PITT-WASHINGTON-
322 PM EDT THU AUG 2 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS CRAVEN...BEAUFORT...
WASHINGTON...PITT AND MARTIN COUNTIES THROUGH 400 PM EDT...

AT 322 PM EDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM JAMESVILLE TO WASHINGTON
PARK TO 6 MILES SOUTHWEST OF VANCEBORO...OR ALONG A LINE EXTENDING
FROM 6 MILES EAST OF WILLIAMSTON TO WASHINGTON TO 14 MILES NORTHWEST
OF NEW BERN...MOVING EAST AT 10 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...VANCEBORO......RIVER
ROAD...JAMESVILLE.

HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

&&

LAT...LON 3593 7660 3549 7671 3542 7678 3548 7699
      3544 7696 3546 7692 3543 7684 3540 7681
      3510 7713 3528 7737 3553 7706 3588 7699
      3590 7692 3581 7688 3585 7684 3589 7683
      3587 7676 3593 7670
TIME...MOT...LOC 1922Z 280DEG 6KT 3587 7695 3554 7701
          3526 7724
Special weather statement, Aug 2, 3:45 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
345 PM EDT THU AUG 2 2012

NCZ092-093-022030-
CRAVEN-JONES-
345 PM EDT THU AUG 2 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS CRAVEN AND JONES COUNTIES
THROUGH 430 PM EDT...

AT 345 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TRENTON...OR ABOUT 15 MILES SOUTHEAST OF KINSTON...MOVING SOUTHEAST
AT 15 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...TRENTON...
POLLOCKSVILLE.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

&&

LAT...LON 3504 7757 3528 7737 3506 7708 3492 7727
      3493 7730 3493 7731 3494 7733 3492 7737
TIME...MOT...LOC 1945Z 310DEG 14KT 3512 7737
Special weather statement, Aug 2, 4:00 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
400 PM EDT THU AUG 2 2012

NCZ029-045-022030-
MARTIN-WASHINGTON-
400 PM EDT THU AUG 2 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS WASHINGTON AND MARTIN
COUNTIES THROUGH 430 PM EDT...

AT 400 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PLYMOUTH...MOVING NORTHEAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...PLYMOUTH.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

&&

LAT...LON 3581 7645 3573 7686 3584 7694 3586 7690
      3582 7689 3581 7688 3585 7684 3588 7684
      3589 7683 3587 7678 3587 7676 3595 7669
      3594 7666 3595 7658
TIME...MOT...LOC 2000Z 222DEG 8KT 3583 7680
Local storm report, Aug 2, 4:03 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
403 PM EDT THU AUG 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     TSTM WND DMG     1 NNE KINSTON           35.29N  77.58W
08/02/2012                   LENOIR             NC   911 CALL CENTER

            LENOIR COUNTY 911 REPORTED A TREE DOWN ON A VEHICLE ON
            DOCTORS DRIVE NORTH OF KINSTON.

&&

EVENT NUMBER MHX1200420

DAG
Local storm report, Aug 2, 4:06 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
406 PM EDT THU AUG 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             3 N LA GRANGE           35.35N  77.79W
08/02/2012  E1.00 INCH       LENOIR             NC   911 CALL CENTER

            LENOIR COUNTY 911 RELAYED PUBLIC REPORT OF QUARTER SIZE
            HAIL NORTH OF LA GRANGE. TIME BASED ON RADAR.

&&

EVENT NUMBER MHX1200421

DAG
Special weather statement, Aug 2, 4:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
409 PM EDT THU AUG 2 2012

NCZ090-022100-
DUPLIN-
409 PM EDT THU AUG 2 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS DUPLIN COUNTY THROUGH 500
PM EDT...

AT 409 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BEULAVILLE...OR ABOUT 15 MILES NORTHEAST OF WALLACE...MOVING
SOUTHEAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...BEULAVILLE.

HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

&&

LAT...LON 3484 7767 3473 7769 3473 7792 3490 7792
      3496 7781 3494 7766
TIME...MOT...LOC 2009Z 028DEG 9KT 3485 7779

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 12:03 PM EDTSpecial Weather StatementMHXGreene57 min
Aug 2, 12:52 PM EDTSpecial Weather StatementMHXGreene53 min
Aug 2, 1:06 PM EDTSevere Thunderstorm WarningMHXGreene, Pitt54 min
Aug 2, 1:11 PM EDTSpecial Weather StatementMHXDuplin64 min
Aug 2, 1:38 PM EDTSpecial Weather StatementMHXPitt52 min
Aug 2, 1:54 PM EDTSpecial Weather StatementMHXLenoir51 min
Aug 2, 2:14 PM EDTSevere Thunderstorm WarningMHXDuplin, Greene, Lenoir, Pitt61 min
Aug 2, 2:27 PM EDTSpecial Weather StatementMHXMartin63 min
Aug 2, 3:22 PM EDTSpecial Weather StatementMHXBeaufort38 min
Aug 2, 3:45 PM EDTSpecial Weather StatementMHXJones45 min
Aug 2, 4:00 PM EDTSpecial Weather StatementMHXWashington30 min
Aug 2, 5:04 PM EDTSpecial Weather StatementMHXOnslow41 min
Aug 2, 5:32 PM EDTSpecial Weather StatementMHXDuplin43 min

Nearby

Special Weather Statements in North Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.